Alert archive / New York / Tornado Warnings in 2004

Tornado Warning 1, NWS Binghamton, NY

April 18, 2004Cayuga County, New York

NWS Binghamton, NY issued this tornado warning at Apr 18, 2004, 1:40 PM EDT for Cayuga County, New York. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 18, 2004, 1:40 PM EDT (17:40 UTC)
Expired
Apr 18, 2004, 2:30 PM EDT
In force
50 min
Issued by
NWS Binghamton, NY
Area
Whole counties

County Cayuga County, NY

The radar

The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 1:40 PM EDTTSTM WND DMGLedyard, NYNUMEROUS TREES AND WIRES DOWN. ROOF BLOWN OFF HOUSE IN POPLAR RIDGE.
Apr 18, 1:45 PM EDTTSTM WND DMGMoravia, NYTREES AND WIRES DOWN
Apr 18, 1:45 PM EDTTSTM WND DMGVenice Center, NYTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 11:45 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2004-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2004-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WFUS51 KBGM 181740
TORBGM
NYC011-181830-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
140 PM EDT SUN APR 18 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* TORNADO WARNING FOR...
  CAYUGA COUNTY IN CENTRAL NEW YORK

* UNTIL 230 PM EDT.

* AT 136 PM...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH A
  DEVELOPING TORNADO NEAR SCIPIO CENTER...OR 11 MILES SOUTH OF
  AUBURN...MOVING SOUTHEAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  CASCADE AND MORAVIA AT 145 PM.
  MONTVILLE AND KELLOGGSVILLE AT 150 PM.

FOR YOUR PROTECTION FROM THE DAMAGING WINDS OF A TORNADO...GO TO A
BASEMENT OR A SMALL INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.

$$

LAT...LON 4294 7668 4277 7678 4266 7638 4281 7632

MSE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Apr 18, 11:15 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 18, 11:15 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1115 AM EDT SUN APR 18 2004

.UPDATE...
WE ARE CURRENTLY CLOSELY WATCHING THE MCS MOVING EAST ACROSS FAR
WESTERN NY LATE THIS MORNING. THAT SYSTEM WILL BE MOVING INTO A MORE
STABLE ATMOSPHERE ACROSS CENTRAL NY EARLY THIS AFTERNOON... BUT
COULD STILL HOLD TOGETHER LONG ENOUGH TO PRODUCE SOME PROBLEMS FOR
OUR NORTHERN COUNTIES BETWEEN 1 AND 4 PM. WARM FRONT CURRENTLY IS
LOCATED TO OUR SOUTH... WITH THE STRONG SHEAR PROFILES THAT ONE
WOULD NORMALLY EXPECT NORTH OF A WARM FRONT LOCATED OVER OUR AREA.
THE QUESTION TODAY WILL BE WHETHER OR NOT THE ATM CAN GET UNSTABLE
ENOUGH TO SUPPORT STRONG / SEVERE CONVECTION. THE ETA IS SHOWING
CAPES REACHING OVER 1000 J/KG ACROSS OUR NORTHERN CWA THIS AFTERNOON
WHILE THE LATEST RUC IS MORE CONSERVATIVE...ONLY SHOWING 300 TO 500
J/KG. LARGE CANOPY OF MID AND HIGH CLOUDS WILL BE OVERSPREADING THAT
AREA SOON... AND LATEST SURFACE OBS NOT INDICATING A BIG RETURN OF
LOW-LEVEL MOISTURE. STILL... FEEL THAT WITH MARGINAL INSTABILITY
THERE COULD STILL BE ENOUGH INSTABILITY TO SUPPORT A FEW STORMS THAT
WILL APPROACH SEVERE LIMITS... AND WILL UPDATE THE FORECAST TO
INCLUDE ENHANCED WORDING INCLUDING GUSTY WINDS AND HAIL FOR THE
NORTHERN 1/3 OF THE CWA. WITH STRONG... TURNING SHEAR PROFILES IN
PLACE ACROSS OUR AREA WE WILL HAVE TO WATCH FOR ROTATING STORMS IN
ADDITION TO A BOW ECHO TODAY... ALTHOUGH FAIRLY HIGH LCL HEIGHTS AND
WEAK STABILITY IN THE LOWEST LEVELS WILL NOT BE FAVORABLE FOR
TORNADOES.

.DISCUSSION...
MAIN CHALLENGE FOR TDA WILL BE MAX TEMPS AND THE POTNL FOR (SVR?)
CONVECTION. CDFNT HAS SAGGED OF THE RGN, BUT WILL RETURN AS A WMFNT
LATER TDA.

AT 925 MB, THA ETA/NGM SHOW A 19-20C 925 MB THERMAL RDG OVER CNTRL
SRN TIER INTO FINGER LAKES BY 00Z WITH GRADIENT TO COOLER TEMPS ACRS
THE WRN MOHAWK VLY/WRN CATSKILLS/ERN POCONOS THIS AFTN. THE 700 AND
500 MB VORT PROGS SHOW THE PSSG OF A WEAK S/WV THIS AFTN. THE ETA
PROFILES ARE QUITE IMPRSV, SHOWING CAPES OF 1000-1500 AND LIS FROM
-3 TO -6 THIS AFTN, COUPLED WITH VERY IMPRSV SHEAR PROFILES LEADING
TO VALUES OF BRN, HELICITY AND EHI WHICH SUGGEST SVR POTNL -
ASSUMING WE CAN GET STORMS TO DVLP. ON THE NEG SIDE, NCAPES ARE NOT
IMPRSV, AND THE ETA DOES SHOW A CLOSED -18C COLD POCKET OVER CNTRL
NY AT 18Z, WHICH IS NOT INDICATED BY THE NGM. HOWEVER, THE FCST LOW
LVL TDS IN THE ETA PROFILE LOOK RSNBL, SPCLY SINCE TDS IN THE U50S
AND L60S ARE AS CLOSE TO OUR RGN AS WRN PA AND ERN OH. THIS LOW LVL
MSTR WILL WORK NEWD TDA ON FAIRLY STRONG LOW LVL SW FLOW. OUR NRN
ZONES ARE OUTLOOKED WITH SLIGHT RISK THIS AFTN, AND THIS LOOKS GOOD,
BUT WOULD NOT RULE OUT STRONG STORMS INTO THE SRN TIER TDA (ASSUMING
THEY DVLP OF COURSE).

NGM/MAV POPS ARE CHC AREA-WIDE TDA, WITH ETA INDICATING HIGH CHC OR
LIKELY POPS OVER THE FINGER LAKES AND WRN MOHAWK VLY. HATE TO
FLIP-FLOP BUT WILL HAVE TO RE-INTRODUCE CHC POPS FOR AFTN SHRA/TSRA
ACRS ALL AREAS, WITH HIGHEST POPS ACRS THE FINGER LAKES/WRN
MOHAWK VLY AND SRN TUG. WILL HOLD OFF ON ENHANCED VERBAGE, TO LET
DAY CREW LOOK AT LATEST GUIDANCE, BUT WILL MENTION SVR POTNL IN THIS
MRNGS HWO FOR NRN ZONES. AS FOR TEMPS, I LIKE THE 80F FOR ELM THIS
AFTN, WHICH IS SUPPORTED BY THE FCST 925MB TEMPS, BUT THINK THE 80F
FOR SYR IS TOO WARM SINCE THE WMFNT WONT BE PASSING THERE UNTIL
LATE TDA. WILL LEAN TWDS CONTINUITY FOR TDAS MAXES, WITH LOWER
READINGS FAR NRN ZONES, WRN CATSKILLS AND ERN POCONOS WHERE MDLS
INDICATE SELY FLOW PERSISTING TDA.

ETA SHOWS MUCH DRIER AIR WORKING IN AT 850 MB TNGT ON A GOOD SW
BREEZE. ANY LINGERING CONVECTION IN THE EVNG SHUD GIVE WAY TO MAINLY
CLEAR OR PC SKIES. LTL IF ANY CHG TO LATTER PDS. NXT CDFNT WILL PASS
ON MONDAY WITH ANOTHER CHC FOR CONVECTION, AND THIS IS REFLECTED IN
THE CRNT GRIDS/FCST. BRADY.

&&
.EXTENDED (MON NITE-SAT)
SOME SIG CHANGES MADE TO MIDDLE-END PART OF THIS FCST PERIOD PER
TREND OF OPERATIONAL AND ENSEMBLE GFS MODELS MOVING SERIES OF LOW
PRES AREAS FASTER WITH EACH RUN. HPC 3-7 DAY PROGS A GOOD GUIDE...
AND BRING COLD FRONT AND SOME SHOWERS CROSS THE AREA MON NITE. THIS
FROPA BREAKS THE ABOVE NORMAL WARMTH IN PLACE ...AND IS FOLLOWED BY
DRY AND MORE SEASONABLE WX TUES. RAIN CHANCES PREVIOUSLY EXPECTED
THURS...HAVE BEEN BUMPED UP TO WEDS AS PROGS SHOW LOW MOVING FROM
UPR MIDWEST EARLY WEDS TO GULF OF ST. LAWRENCE EARLY THURS...WITH A
ONE-TWO PUNCH FROM A WARM FRONT THEN COLD FRONT MOVING THROUGH
CNY/NEPA WEDS-WEDS NITE. MOST OF THURS THRU FRI NOW DRY AND COOLER
POST FROPA...WITH NEXT IN SERIES OF LOWS TO MOVE IN FOR SAT AND
BEYOND.
&&

.AVIATION...
MID CLDS WORKG ACRS CWA ATTM...SHUD SCT OUT SOON. SEE SOME MVFR AND
EVEN IFR FOG (ELM) DVLPG AFTER 08-09Z AS COOLER BNDRY LYR SNEAKS IN
UNDER INCREASING LL MOISTURE FROM THE SW JUST ABV BNDRY LYR. THIS
SHUD ALLOW FOR SOME LIGHT FOG MOST TAFS...WITH SOME THICKER FOG PSBL
IN THE COOLER VALLEYS LIKE ELM.
&&

.BGM WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
PA...NONE.
Hazardous weather outlook, Apr 18, 11:10 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1110 EDT SUN APR 18 2004

NYZ009-015>018-036-037-192000-
MADISON NY-NORTHERN ONEIDA NY-ONONDAGA NY-SENECA NY-
SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-YATES NY-
1110 AM EDT SUN APR 18 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...
THUNDERSTORMS WILL MOVE ACROSS THE AREA ALONG AND SOUTH OF THE LAKE
ONTARIO SHORELINE LATE THIS MORNING AND THIS AFTERNOON. A FEW OF
THESE STORMS COULD CONTAIN STRONG... GUSTY WINDS... APPROACHING 50
MPH... ALONG WITH SOME HAIL.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION MAY BE REQUIRED LATER TODAY.

NYZ022>025-044>046-055>057-190939-
BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-OTSEGO NY-
SCHUYLER NY-STEUBEN NY-TIOGA NY-TOMPKINS NY-
349 AM EDT SUN APR 18 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...
A WARM FRONT WILL MOVE NORTH FROM PENNSYLVANIA INTO CENTRAL NEW YORK
LATER TODAY. THIS FRONT MAY TRIGGER SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED, AN ISOLATED SEVERE THUNDERSTORM CANT BE RULED OUT THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

NYZ062-PAZ038>040-043-044-047-048-072-190939-
BRADFORD PA-LACKAWANNA PA-LUZERNE PA-NORTHERN WAYNE PA-PIKE PA-
SOUTHERN WAYNE PA-SULLIVAN NY-SUSQUEHANNA PA-WYOMING PA-
349 AM EDT SUN APR 18 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...
A WARM FRONT WILL MOVE NORTH FROM PENNSYLVANIA INTO CENTRAL NEW YORK
LATER TODAY. THIS FRONT MAY TRIGGER SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING. SEVERE WEATHER IS NOT ANTICIPATED, BUT A FEW
STRONG THUNDERSTORMS ARE POSSIBLE LATER TODAY.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

In the hours before

Special weather statement, Apr 18, 12:01 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1201 PM EDT SUN APR 18 2004

NYZ009-015>018-023-025-036-037-044>046-182000-
CHENANGO NY-CORTLAND NY-MADISON NY-NORTHERN ONEIDA NY-ONONDAGA NY-
OTSEGO NY-SCHUYLER NY-SENECA NY-SOUTHERN CAYUGA NY-
SOUTHERN ONEIDA NY-TOMPKINS NY-YATES NY-
1201 PM EDT SUN APR 18 2004

...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF
CENTRAL NEW YORK THROUGH 4 PM...

THE SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE FOLLOWING
COUNTIES... YATES... SCHUYLER... TOMPKINS... SENECA... CAYUGA...
ONONDAGA... CORTLAND... MADISON... ONEIDA... CHENANGO... AND OTSEGO.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE WATCH AREA
THIS AFTERNOON.  THE STORMS WILL REACH THE FINGER LAKES AREA BETWEEN
1 AND 2 PM... THE WESTERN MOHAWK VALLEY BETWEEN 2 AND 3 PM... AND
THE WESTERN CATSKILL MOUNTAINS AROUND 3 PM. WIND GUSTS WITH THE
STRONGEST STORMS COULD REACH 60 MPH... AND LARGE HAIL IS ALSO
POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS
FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE...OR
VISIT OUR INTERNET WEB SITE AT WEATHER.GOV.

MSE
Special weather statement, Apr 18, 12:10 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1210 PM EDT SUN APR 18 2004

NYZ009-015>018-023-025-036-037-044>046-182000-
CHENANGO NY-CORTLAND NY-MADISON NY-NORTHERN ONEIDA NY-ONONDAGA NY-
OTSEGO NY-SCHUYLER NY-SENECA NY-SOUTHERN CAYUGA NY-
SOUTHERN ONEIDA NY-TOMPKINS NY-YATES NY-
1210 PM EDT SUN APR 18 2004

...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF
CENTRAL NEW YORK THROUGH 5 PM...

THE SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE FOLLOWING
COUNTIES... YATES... SCHUYLER... TOMPKINS... SENECA... CAYUGA...
ONONDAGA... CORTLAND... MADISON... ONEIDA... CHENANGO... AND OTSEGO.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE WATCH AREA
THIS AFTERNOON.  THE STORMS WILL REACH THE FINGER LAKES AREA BETWEEN
1 AND 2 PM... THE WESTERN MOHAWK VALLEY BETWEEN 2 AND 3 PM... AND
THE WESTERN CATSKILL MOUNTAINS AROUND 3 PM. WIND GUSTS WITH THE
STRONGEST STORMS COULD REACH 60 MPH... AND LARGE HAIL IS ALSO
POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS
FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE...OR
VISIT OUR INTERNET WEB SITE AT WEATHER.GOV.

...CORRECTED TIME OF EXPIRATION FOR THE WATCH...

MSE
Special weather statement, Apr 18, 12:40 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1240 PM EDT SUN APR 18 2004

NYZ015-022-181745-
STEUBEN NY-YATES NY-
1240 PM EDT SUN APR 18 2004

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO THE
AREA...

AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL ALONG A LINE EXTENDING
FROM GENESEO TO HORNELL.....MOVING SOUTHEAST AT 50 MPH.

THUNDERSTORMS WILL BE NEAR...
ITALY HILL AND ITALY AT 100 PM.
CROSBY AND BRANCHPORT AT 115 PM.
ADDISON AT 130 PM.

ANY THUNDERSTORM ALONG THIS LINE OF STORMS HAS THE POTENTIAL TO
BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MORFORD
Special weather statement, Apr 18, 1:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
127 PM EDT SUN APR 18 2004

NYZ017-018-181815-
CAYUGA NY-ONONDAGA NY-
127 PM EDT SUN APR 18 2004

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO THE
AREA...

AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL NEAR SENECA FALLS
MOVING EAST AT 40 MPH.

THE THUNDERSTORM WILL BE NEAR...
MARIETTA AND OWASCO AT 145 PM.
OTISCO AND CEDARVALE AT 200 PM.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV

JAB
Local storm report, Apr 18, 1:32 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
132 PM EDT SUN APR 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             BATH                    42.34N 77.32W
04/18/2004  0.88 INCH        STEUBEN            NY   EMERGENCY MNGR

0118 PM     HAIL             AVOCA                   42.41N 77.42W
04/18/2004  0.25 INCH        STEUBEN            NY   TRAINED SPOTTER

1248 PM     HAIL             DANSVILLE               42.56N 77.70W
04/18/2004  1.75 INCH        LIVINGSTON         NY   TRAINED SPOTTER

&&

MORFORD

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 12:54 PM EDTSevere Thunderstorm WarningBGMSteuben51 min
Apr 18, 1:09 PM EDTSevere Thunderstorm WarningBGMSeneca51 min
Apr 18, 1:34 PM EDTSevere Thunderstorm WarningBGMCayuga41 min
Apr 18, 1:46 PM EDTSevere Thunderstorm WarningBGMSchuyler, Tompkins44 min
Apr 18, 2:00 PM EDTSevere Thunderstorm WarningBGMCortland60 min
Apr 18, 2:34 PM EDTSevere Thunderstorm WarningBGMChenango41 min
Apr 18, 3:13 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego47 min
Apr 18, 3:52 PM EDTSevere Thunderstorm WarningBGMDelaware38 min

Nearby

Tornado Warnings in New York, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.